# SDR 2008UALA00018

- Difficulty date: January 1, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,783 hours, 20,990 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON THE LEFT SIDE OF AIRCRAFT ARE ON.  LIGHTS OVER THE DOORS.  PERFORMED RESET OF EMERGENCY LIGHT SYSTEM, ALL CHECKED OK AFTER RESET.
